Hi, I am 46 year old female. have had bests disease (vitelliform macular dystrophy most of my life. had no major vision problems until 30s. I have leakage in back of left eye do to the bests disease. However I have also been experiencing floaters and flashes of light when I look at bright light--computer screen, tv, sky. Had thourough eye exam and even had pictures of back of eye with iodine. My eye specialist said that he saw imflamation in left eye where the floaters are. He also said that my condition is causing the floaters and flashes. I also had an MRI and blood work, all normal. The flashes started about five months ago, . The last time I posted on here A doctor suggested that I get an MRA because I may have a vascular condition. I would like to know what vascular conditions could cause flashes in eye? I had an MRI and it was completely normal. Now I am nervous that I may need an MRA..please tell me what vasculatr conditions can cause floaters and flashes. I also see fan blade type lights rotating in eyes sometimes. The eye specialist said that vascular conditions have different symptoms then what I have. I worry about my health and at this point I would rather go blind then have a massive stroke and die. I may sound irratic but my vision problems are scaring me. Eye dr gave me drops for imflamation went through treatment but still getting flashes. I go back in a few days for a re check.
Unusual for vascular conditions to cause floaters or flashes. Routine dilated eye exams by your retina specialist are required as the source is more likely within the eye. Migraines could present with some visual phenomenon as well. If in doubt, get a second opinion regarding further testing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.